# SDR SIMA202005076002

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 36,907 hours, 31,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A. OPS CHECK GOOD. END.
